MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; BLD COLL SET, 21GX0.75", PREATTACH HLDR

MEDLINE INDUSTRIES, LP; BLD COLL SET, 21GX0.75", PREATTACH HLDR
Catalog Number DYNDTNHBC21G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 when disconnecting the tube from the blood collection device the "needle from the butterfly that goes into the tubes was sticking out of the top of the tube.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 when disconnecting the tube from the blood collection device the "needle from the butterfly that goes into the tubes was sticking out of the top of the tube." the customer reported after the incident occurred the patient was "re-stuck" using a new device to finish blood collection.The customer did not report any serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
BLD COLL SET, 21GX0.75", PREATTACH HLDR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21642429
Report Number1417592-2025-00135
Device Sequence Number7574101
Product Code FPA
UDI-Device Identifier10193489013115
UDI-Public10193489013115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDTNHBC21G
Device Lot Number240801
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown